Thursday, April 2, 2009

I'm Heading Towards An Energy Crisis

I just got back from lunch with my good friend Audrey. We had lunch at Dadeo's. The food was great but the time we spent together talking was the best.

On my way home I stopped and picked up some milk and a good supply of chocolate of course ... to make it through the awful weekend. My energy level was definitely heading into a downward direction. I decided that I was going home and calling it a day. I've parked my butt on the couch and that is the end of that.

Last night's sleep was rough as usually but based on previous cycles, I suspect tonight I will be getting a better sleep.

I will also be taking a couple of Senokot S to help with the constipation caused by Zofran which is an anti-nausea med. This is against the doctors orders because of the risk of nausea however, the constipation sucks. This cycle I am going to cut back on the Zofran by a couple of pills. Generally I am supposed to take six pills but last cycle I cut back by one and this time and going to cut back by two. Hope I don't regret it ... though I haven't really experienced any nausea. I hate taking pills.

My nose is starting to get stuffy ... again from the chemo. My eyes which were getting a bit better are worse with the chemo. I thinking my eyes got a bit better because the spring air is not as dry as the winter air. That is just my guess.

With regards to the weather, it is snowing like crazy outside. This picture does not really show it except that the snow is pilling up on the trees. It is going to be beautiful in a couple of hours or so when all the trees and buildings are covered in a ton of snow.


4 comments:

Hi, I am Breeze said...

I hope it isn't too bad. I think it's ok to cut back on your nausea meds if you think you can handle it/maybe balance it out with one of those sea sick bracelets or those lollipops for morning sickness.

Get better soon. It's all for the greater good!

Breeze

Audrey said...

I SO enjoyed our lunch today - I always look forward to our lunch dates.
Yeah, why is it that the anti-nausea meds cause such nasty constipation? I had the same thing. One of the nurses at the Cross gave me a sheet suggestions for how to handle it. I can try and get you the list so that you don't have to cut out too much of the anti-nausea meds. Have you tried eating things like Fibre One bars? It might help without compromising.
Hope you have a good weekend. Relax, blog, get your rest.
xoxoxo

Jill said...

Oh Daria, I remember the constipation and I feel for you. You're the best judge of the need for the other pills because you're living inside your body. The doctors gave me loads of painkillers, anti-nausea drugs, etc that I stockpiled because I'd paid for them, but I didn't take them all. You're doing great. It will get better ! You're still moving forwards to health my girl !Keep your chin up !
Jill B.

Lisa said...

if its not one thing its another isnt it ? poor you sweetie- am sending love xxx